# SDR SIMA20150730006

- Difficulty date: July 30, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  CRACK IS APPROX 3/8" LONG.  EASI 8071 USED WITH A 100-500KHZ PROBE, 400KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100.  FUSELAGE SKIN CRACK REPAIRED IAW ERS-EM-53MR-1566.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
